The stochastic turnpike property without uniformity in convex aggregate growth models
Year of publication: |
2003
|
---|---|
Authors: | Joshi, Sumit |
Published in: |
Journal of economic dynamics & control. - Amsterdam [u.a.] : Elsevier, ISSN 0165-1889, ZDB-ID 717409-3. - Vol. 27.2003, 7, p. 1289-1315
|
Subject: | Turnpike-Theorem | Turnpike theorem | Optimales Wachstum | Optimal growth | Theorie | Theory | Martingal | Martingale |
-
A turnpike theorem with public capital
Takahashi, Harutaka, (2000)
-
Stability and turnpike theorems in dynamic competitive equilibrium
Yano, Makoto, (1999)
-
A turnpike theorem for a family of functions
Guerrero-Luchtenberg, César Leonardo, (1998)
- More ...
-
Third-Country Effects on the Formation of Free Trade Agreements
Chen, Maggie, (2010)
-
Joshi, Sumit, (2002)
-
Recursive utility and optimal growth under uncertainty
Joshi, Sumit, (1995)
- More ...